# SDR 96ZZZX2797

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365SJ
- Make and model: Aerosp SA365N
- Aircraft serial: 6018
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Chip Plug
- Part number: B4554
- Condition: Failed
- Location: T/R Grbox
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KNOB ON CHIP PLUG SEPARATED FROM MAGNET.  REMOVED AND REPLACED CHIP PLUG.
